Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A noninvertible unweighted bilateral shift


Authors: Ralph Gellar and Robert Silber
Journal: Proc. Amer. Math. Soc. 61 (1976), 225-226
MSC: Primary 47B37
DOI: https://doi.org/10.1090/S0002-9939-1976-0425665-6
MathSciNet review: 0425665
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A noninvertible unweighted bilateral shift is constructed in a Nakano $ {l^{{p_i}}}$ space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37

Retrieve articles in all journals with MSC: 47B37


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0425665-6
Keywords: Shift operator, weighted shift operator, sequence space
Article copyright: © Copyright 1976 American Mathematical Society